| Model Number |
419588 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtma1d1 crt-d implanted (b)(6)2021 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited a low voltage fracture with a left ventricular (lv) tip to right ventricular (rv) coil lead pacing impedance warning and undefined high pacing impedance.The lead also exhibited prior spike in pacing impedance and high threshold.The lead was capped and replaced.No patient complications have been reported as a result of this event.